# SDR IPXA2023092694254

- Difficulty date: September 5, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 2024T3056C
- Part serial: NA
- Condition: Cracked
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH MAIN CABIN AFT FLOOR LEVEL PLATE CRACKED NEXT TO FR 77.REMOVED, FABRICATED, AND INSTALLED IAW SRM 51-26-10.
